Teoreme inverzne teoremi o Hadamard-ovom proizvodu
Matematički vesnik, Tome 19 (1967) no. 1, p. 61
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
30J10
@article{MV_1967_19_1_a6,
author = {V. Dajovi\'c},
title = {Teoreme inverzne teoremi o {Hadamard-ovom} proizvodu},
journal = {Matemati\v{c}ki vesnik},
pages = {61 },
year = {1967},
volume = {19},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1967_19_1_a6/}
}
V. Dajović. Teoreme inverzne teoremi o Hadamard-ovom proizvodu. Matematički vesnik, Tome 19 (1967) no. 1, p. 61 . http://geodesic.mathdoc.fr/item/MV_1967_19_1_a6/